# SDR QXEA2016051800337

- Difficulty date: May 18, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 21,947 hours, 23,439 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Seated
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 10.000',  MASTER CAUTION DOOR WARNING LIGHT FOR RT REAR SERVICE DOOR UNSAFE.  RETURNED TO DEPARTURE.  FOUND HANDLE NOT SEATED PROPERLY ON LANDING. C/W OPS TEST OF AFT SERVICE DOOR IAW AMM TASK 52-41-00-710-801. OPS CHECK GOOD. INSPECTED AFT SERVICE DOOR NO DEFECTS NOTED.
